# SDR ASOA20160428014

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 943
- Aircraft time: 28,535 hours, 16,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT OUT ON AFT SIDEWALL PANEL AT ROW 18.  R & R EXIT MARKING SIGN. OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
